I had been taking TriNessa for the last year or two and it agrees with me very well, I have super predictable cycles, and no negative side effects. This past week, when I went to refill my prescription, I was informed that TriNessa was currently unavailable due to a production issue, and would be available again in March. They offered me the generic brand, TriPrevifem, and I asked if I could switch to it mid month, as I was a week and a half into my TriNessa but unfortunately had lost the last half of my previous pack and thus was out of pills but halfway through a month. The pharmacist said “sure” being that she had assured me the ingredients were exactly identical. I am now 1/3 through the third week of my month cycle, and bleeding profusely. This is uncharacteristic and I am worried.
Ethinyl Estradiol/Norgestimate - Switched from TriNessa to TriPrevifem, unusual bleeding?
- 6 Feb 2018 by PixieBewbz
- trinessa, abnormal uterine bleeding, bleeding disorder, birth control, estradiol, estradiol/norgestimate, ethinyl estradiol, ethinyl estradiol/norgestimate, side effect, bleeding, cycle
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jun 2013 • 2 answers
Posted 15 Dec 2013 • 1 answer
Posted 16 Jan 2014 • 1 answer
Posted 3 Mar 2014 • 1 answer
Posted 29 Dec 2015 • 0 answers